Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Does I-pill affect periods ?

my normal periods date is 3rd of every month. i got my last normal periods on 3rd may. i had unprotected sex and took an ipill on 10th may and got 5 day bleeding from 20th may to 25th may. i had taken another ipill on 30th may after sex. i would like to know that when should i expect my next periods? on 3rd june (as per normal periods) or 20th june (as per the bleeding that occured due to intake of ipill)?
Asked On : Mon, 31 May 2010
Answers:  3 Views:  818
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
I have to agree with the statement above... the ipill is meant as a once-in-a-lifetime MAYBE twice sort of thing... it essentially causes a hypothetical abortion at a much earlier phase... it forces your body to shed a lining of it's uterus and continued use can actually cause you to have serious issues down the road like infertility and increased susceptability to cancers etc... Be responsible and use a condom or if you're in a stable relationship go on the pill. The ipill is NOT a method of birth control- it's in case of emergencies and DOES NOT substitute for a condom or birth control pills.
Answered: Fri, 10 Sep 2010
  Anonymous's Response
pregnancy or i pill.

this pill is not designed as a subsitute for the condom or such. it is emergency medication that if abused/taken too often, will weaken the lining of the womb and cause severe problems with conception and other areas in later life.

sorry for the bluntness, but unprotected sex is irresponsable, go on the pill.
Answered: Thu, 3 Jun 2010
  Anonymous's Response
your probly pregnate
Answered: Thu, 23 Sep 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor